Skin Care Talk banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hi

I was on the injection for approx 7 years, I came of it 18 months ago & ever since i have had problems with spots & it seem to be getting worse. I used to get spots now & then but no where as bad as they are now.
I have been to the doctors who put me on antibiotics, which did not work & i am now on Dianette (Contraception pill for spots) have been on it for 7 weeks now & still no improvement, worse if any.

Has any one else had this problem after coming of the injection?

Lisa
 

·
Registered
Joined
·
3,721 Posts
Yep I did, I was on depravara about ten yrs or so ago, I got like age spots on one arm, and I got a belly as thought I was pregnant by 6 or 7 months. I quit the needle and the stomach went flat again, but I never lost those "age spots" I'm now trying tca peel on them. weird fact I faded the other spots on my face freckles, pregnancy mask and such but not those suckers!
 

·
Registered
Joined
·
84 Posts
Basically all B/C pills / injection have high levels of copper. This unfortunately can lead to pigmented skin.
Try to get copper levels down which are still present in your system, and this may lead to lightening or even elimination of the spots. Also try to avoid foods which have high copper levels.
You can purchase these supplements (to lower copper levels) at your local health food store. I personally use MSM and vitamin C.
Another thing, try to avoid cooking foods in copper pots, or pans.
Hope this helps.

Cheers,
Gigi
 
1 - 3 of 3 Posts
Top